MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER PUREPOINT LASER; LASER, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER PUREPOINT LASER; LASER, OPHTHALMIC
Catalog Number 8065750597
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that an ophthalmic laser console display exhibited an issue intermittently.The details of procedure and patient impact have not been provided.Additional information has been requested, but is not available at the time of this report.
 
Event or Problem Description
Additional information received that before the vitrectomy surgery the reported event was reported.The surgery was completed on the same day with alternative product without any patient impact.
 
Additional Manufacturer Narrative
Additional information provided in section b.3, b.5 and h.6.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in the section d.9, h.3, h.6 and h.11.The company representative was able to replicate the reported issue.Both the nonconforming cabling and front panel were replaced to address the issue.The system was tested and found to meet product specifications.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for ¿complaints reported against this serial number¿ was performed.There were no relevant complaints found, as part of this investigation.The root cause of the reported event is attributed to nonconforming cabling and front panel.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.Similar event data was collected for the associated reported events.Quality assurance will continue to perform periodic monitoring for evidence of adverse trending and take further action as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
PUREPOINT LASER
Common Device Name
LASER, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24468213
Report Number2028159-2026-00245
Device Sequence Number10262154
Product Code HQF
UDI-Device Identifier00380657505975
UDI-Public(01)00380657505975(17)330528(11)230531(10)15RDCU
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K062624
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065750597
Device Lot Number15RDCU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/24/2026
04/30/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/15/2026
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown